# SDR SWAA011466

- Difficulty date: May 16, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 47,182 hours, 39,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS TRACK LIGHTING LOOSE AT ROW 24.  SECURED EEPLS PER MM.
